# SDR R61A201408071006

- Difficulty date: August 7, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062400431
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND RT HORIZONTAL STAB RIB 11 FWD UPPER AND FWD LOWER FLANGE CRACKED AT AFT RIVETS, RIB 10 CRACKED FWD UPPER FLANGE AT AFT RIVET.  MX BLENDED OUT CRACKS, PN 170-62400-431 IAW ETD 2014-170-070454 DATED 8/21/14.
